MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2816C166E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Rupture (2208)
Date of Event 10/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The main component of the system.Other relevant devices are: enlw1616c93e , s/n: (b)(4); use by date: (b)(6) 2013; upn # (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm on.It was reported that the patient presented emergently in the emergency room approximately 5.5 years post index procedure with a ruptured aneurysm.The patient was taken to the or where it was observed that the ipsilateral limb and the extension limb that was used to extend it in the initial procedure had separated causing a type iii endoleak.The physician used other manufacturer¿s devices to bridge the separation and the event was resolved.Per the physician the cause of the event cannot be determined.No additional clinical sequelae were reported, and the patient is fine.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7056720
Report Number2953200-2017-01851
Device Sequence Number944313
Product Code MIH
UDI-Device Identifier00613994762481
UDI-Public00613994762481
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2014
Device Model NumberENBF2816C166E
Device Catalogue NumberENBF2816C166E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2017
Initial Report FDA Received Date11/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR